# SDR 2009FA0000005

- Difficulty date: December 23, 2008
- Submitted: January 9, 2009
- Operation: General aviation
- Aircraft: N732UR
- Make and model: Cessna T210M
- Aircraft serial: 21061789
- Aircraft time: 3,658 hours
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: S217840095A
- Condition: Burst
- Location: Hyd System
- Part time: 3,658 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT NLG DOOR ACTUATOR HOSE FAILED CAUSING COMPLETE HYD FLUID LOSS . RESULTING IN LT MAIN GEAR NOT ABLE TO BE FULLY EXTENDED TO DOWN AND LOCKED POSITION.  ACFT MADE EMERGENCY LANDING WITH LT MAIN GEAR PARTIALLY EXTENDED.  MINOR DAMAGE.  FAILED HOSE APPEARS TO BE ORIGINAL INSTALLED NEW IN 1977.
